# SDR SWIA200412866

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 17,536 hours, 25,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 265
- Condition: Failed
- Location: Emergency Light
- Part time: 6,001 hours, 8,631 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MID SECTION OF EMERGENCY LIGHTS FAILED TO TEST.  REPLACED AND SECURED MID CABIN EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
